RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1993, Volume 97, Number 2, Pages 238–246 (Mi tmf1736)  

Nonlinear evolution equations with (1,1)-supersymmetric time

A. Yu. Khrennikova, R. Ciancib

a Moscow State Institute of Electronic Technology (Technical University)
b University of Genova

Abstract: A generalization of the Cauchy–Kowalewsky theorem is obtained for nonlinear evolution equations with (1,1)-supersymmetric time. This theorem ensures the existence and uniqueness of a solution for a large class of superanalytic functions. A generalization of Cartan's technique to the supersymmetric case is also obtained, and by means of it the problem of integrating a system of partial differential equations is transformed into the problem of finding a sequence of integral supermanifolds of lower dimension by means of a succession of integrations based on the Cauchy–Kowalewsky theorem. Evolution equations with (1, 1) time are important for applications to supersymmetric quantum mechanics and field theory, namely, square roots of the Schrödinger and heat-conduction equations. We consider nonlinear generalizations of such equations.

Full text: PDF file (866 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1993, 97:2, 1267–1272

Bibliographic databases:

Received: 04.09.1992

Citation: A. Yu. Khrennikov, R. Cianci, “Nonlinear evolution equations with (1,1)-supersymmetric time”, TMF, 97:2 (1993), 238–246; Theoret. and Math. Phys., 97:2 (1993), 1267–1272

Citation in format AMSBIB
\Bibitem{KhrCia93}
\by A.~Yu.~Khrennikov, R.~Cianci
\paper Nonlinear evolution equations with~(1,1)-supersymmetric time
\jour TMF
\yr 1993
\vol 97
\issue 2
\pages 238--246
\mathnet{http://mi.mathnet.ru/tmf1736}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1257869}
\zmath{https://zbmath.org/?q=an:0806.58006}
\transl
\jour Theoret. and Math. Phys.
\yr 1993
\vol 97
\issue 2
\pages 1267--1272
\crossref{https://doi.org/10.1007/BF01016872}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NK68000006}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1736
  • http://mi.mathnet.ru/eng/tmf/v97/i2/p238

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:191
    Full text:77
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019